MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes High Test Results (2457); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Frequency / Polyuria (2275); Shaking/Tremors (2515)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2019, in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.Customer is concerned with tests results of hi.The customer's expected fasting blood glucose test result is 125 mg/dl.At the time of the call,the customer felt well and did not report any symptoms.Customer stated that on (b)(6) 2018, she was shaking and having increased urination so she went to the doctor.Customer stated that she was at her doctor's office and was advised to go straight to the hospital.Customer was admitted on (b)(6) 2018.Customer stated that when she first got to the hospital, they were unable to test her blood sugar, but when they eventually got a result it was 900 mg/dl fasting.Customer stated that she was given an insulin drip to lower her blood glucose.Customer was discharged on (b)(6) 2018, and was advised by the discharging physician to follow-up with her primary care doctor.Customer did disclose that she had stopped taking her metformin medication at least 4-5 days prior to going to her doctor.During the call on (b)(6) 2018, a back-to-back blood test was performed by the customer non-fasting and produced test results of hi and hi using truemetrix air meter.The product is stored according to specification in the dining room.The test strip lot manufacturer's expiration date is 06/22/2019, and open vial date is few weeks.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8249711
Report Number1000113657-2019-00035
Device Sequence Number1439295
Product Code NBW
UDI-Device Identifier00021292007911
UDI-Public(01)00021292007911
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/22/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2724
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date01/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;